# SDR SWAA2022092683380

- Difficulty date: September 20, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737
- Aircraft serial: 32453
- Aircraft time: 69,244 hours, 40,895 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L1 DOOR GIRT BAR STOW HOOK ( ON THE DOOR UNARMED POSITION ) IS LOOSE AND DOES NOT STOW THE GIRT BAR PROPERLY / [01] RESECURED FWD GIRT BAR HOOK ON L1 DOOR PER BOEING DRAWING BWG416A2204-SHT14
